







MD State Championships&Capital Stars Invitational – March 6-8, 2020

Hosted by Capital Rhythmics Team, Maryland

Friday 3/6 - 6 - 9:30 pm

Session 1. Level 3 CA, CB 2012 (13)

5 pm – Gym open

USA GYMNASTICS。

6 - 7:30 pm - Competitions

Session 2. Level 3 CB 2013, ChC (12)

6 pm – Gym Open

6:45 - 8:20 pm –Competitions - this group starts with ball to collaborate with CA, CB12 ball rotation

Break 5 min

Session 3. MD Level 4 CA, CB (12) AND INVIT Groups (2)

7:05 pm – Gym open

8:25 – 9:45 pm -Competitions (Groups compete with the LVL 4 Ball Rotation)

Begginers – 6 girls (2 routines)

Intermediate – 6 girls (2 routines)

Saturday 3/7 - 8:30 am - 10 pm

Session 4. INVITATIONAL Level 4 ALL Age Groups (14) - Isabella, Abby, Alisa

7:30 am - Gym open

8:30 - 9:55 am - Competitions

Session 5. MD Level 4 CC, CB, JA, JB (12)

8:55 am – Gym Open

9:55 – 11:20 am – Competitions

Break 5 min

Session 6. INVITATIONAL Level 5 CC (14) – Albina, Liza, Lauren

10:00 am – Gym Open

11:25 am – 1:20 pm – Competitions

Lunch 1:20 – 1:50 pm

Session 7. MD&INVIT Level 5 JR (12)

12:20 pm - Gym Open

1:50 – 3:35 pm – Competitions

Break 5min

Session 8. MD Level 5 CC (12)

2:10 pm – Gym Open

3:40-5:10 pm - Competitions

Session 9. MD Level 6 JB (9)

4:30 pm – Gym Open

5:10 – 6:30 pm – Competitions

Dinner 6:30 - 7 pm

Session 10. MD Level 6 CC, JA (11)

5:30 pm – Gym Open

7 - 8:35 pm - Competitions

Saturday 8/7 continues the next page









MD State Championships&Capital Stars Invitational – March 6-8, 2020

Hosted by Capital Rhythmics Team, Maryland

Session 11. MD&INVIT Level 7 JrA 2009, JrB (18) - Stephanie

6:35 pm – Gym Open

8:35 – 10 pm – Competitions

Sunday 3/8 – 10 am – 9:00 pm (Daylight Saving Time starts)

Session 12. INVITATIONAL Level 6 All Age Groups (15)

8:30 am – Gym open

10 am - 12:10 pm - Competitions

Session 13. MD&INVIT Level 7 JA 2008 (10) – Sophie, Rhianna

10:10 am – Gym Open

12:10 – 1:40 pm – Competitions

Lunch 1:40 - 2:10 pm

Session 14. MD&INVIT Level 8 ALL Age Groups (16)

12:10 pm – Gym Open

2:10 - 4:25 pm - Competitions

Break 5 min

Session 15. MD&INVIT Level 9 Jr, Hopes (12)

2:30 pm – Gym Open

4:30 - 6:15 pm - Competitions

Break 5 min

Session 16. MD&INVIT Level 9 SR, Level 10 SR (15)

4:20 pm – Gym Open

6:20 – 8:50 pm – Competitions

End of the Competitions. Dinner 8:50 pm

Awards ceremonies will be held at the end of each session in the separate room.

Audience admission fee:

Adult - \$12 one-day, \$20 two-days Child - \$8 one-day, \$15 two-days Children under 5 y.o. – free